# SDR COEA2011111112801

- Difficulty date: November 11, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S5367800920002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  LT AFT CARGO DOOR THRESHOLD FLOOR SUPPORT INBOARD INTERCOSTAL HAS BARE METAL AND CORROSION ON LOWER AFT SURFACE (LENGTH 8", WIDTH 2", DEPTH .009").  REMOVED AND REPLACED SUPPORT BEAM WITH OEM PART PER ATR72 STRUCTURAL REPAIR MANUAL.
